MathSciNet Relay Station
MathSciNet bibliographic data
MR1063751 (91i:60141) 60G99 (60E07 60H25 60K35)
Guivarc'h, Yves Sur une extension de la notion de loi semi-stable. (French) [On an extension of the notion of semistable law] Ann. Inst. H. Poincaré Probab. Statist. 26 (1990), no. 2, 261–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement